# SDR SWAA075123

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 64,307 hours, 58,440 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Part number: 6545166
- Condition: Seized
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RIGHT OUTBOARD ELEVATOR TAB PUSHROD AFT ROD END SEIZED.  REMOVED AND REPLACED PUSHROD ASSY PER MM.
